# SDR DHL2003740003

- Difficulty date: May 2, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 49777
- Condition: Inoperative
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT IN ENTRYWAY VERY DIM.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSEMBLY IAW B727 M/M 33-50-111.  OPS CHECKED SATISFACTORY.
